# SDR SWAA2025041403931

- Difficulty date: March 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN FLAP T/E WEDGE HAS 2 SMALL AREAS OF DELAMINATION<[01] REMOVED DAMAGE TO AREA PER SRM 57-53-01-2R-7.;[02] 02 - INSPECTED PER [SRM 57-53-01-2R-7-B00269 (REPAIR 7 - INBOARD MAIN FLAP TRAILING EDGE WEDGE - PERMANENT)];[03] PART TOOLING UPDATE.;[04] REPAIRED PER SRM 57-53-01-2R-7.;[05] C/W INSPECTION OF CORRECTIVE ACTION STEP #4 AND C/W ULTRASONIC BOND INSPECTION PER NDT PART 1 51-04-00 NO DEFECTS NOTED.;[06] RESTORED FINISH PER SRM 57-53-01-2R-7 AND AMM 51-21-99.;[07] C/W RII INSPECTION;[08] C/W INSPECTION
